EDITIONAL COMMITTEE

Yasutaka NAKANISHI (Managing Editor)
Takashi TANIGUCHI
Hideki SANO
Wayne ROSSMAN
Takahisa MIYATA
Kentaro SAJI

The KOBE JOURNAL of MATHEMATICS is a continuation of the MATHEMATICS SEMINAR NOTES, vol. 1 - vol. 11 (1973-1983).
The KOBE JOURNAL of MATHEMATICS contains new results in pure and applied mathematics, and the publication is supported by the following Institutes of Kobe University.

Department of Mathematics, Graduate School of Science
Department of Computer and System Engineering, Graduate School of Engineering
Division of Mathematics and Informatics, Graduate School of Human Development and Environment

The KOBE JOURNAL of MATHEMATICS will be published in one volume with two numbers in each year.
Two copies of each submitted manuscript should be sent to one of the editors listed above whose field is nearest to that of manuscript.
E-mail submission is also allowed. In that case, the pdf file of the submitted manuscript should be sent to the following e-mail address indicating one of the editors listed above whose field is nearest to that of manuscript.
All other editorial correspondences should be addressed to the Managing Editor:

KOBE JOURNAL of MATHEMATICS
c/o Prof. Yasutaka NAKANISHI
Kobe University
Rokkodai 1-1, Nada,
Kobe 657-8501, Japan
e-mail address: nakanisi@math.kobe-u.ac.jp


INSTRUCTIONS FOR AUTHORS

Papers are invited on subjects of pure and applied mathematics. Manuscrips, in duplicate (original + copy), intended for publication in KOBE JOURNAL of MATHEMATICS may be sent to one of the editors:

Papers in number theory, algebraic geometry to
Takashi TANIGUCHI, Department of Mathematics, Graduate School of Science
Papers in differential geometry to
Wayne ROSSMAN, Department of Mathematics, Graduate School of Science
Papers in geometri topology to
Takahisa MIYATA, Div. of Math. and Informatics, Graduate School of Human development and Environment
Papers in applied analysys to
Hideki SANO, Dept. of Systems Science, Graduate School of System Informatics
Papers in differential topology to
Kentaro SAJI, Department of Mathematics, Graduate School of Science
Papers in low dimensional topology to
Yasutaka NAKANISHI, Department of Mathematics, Graduate School of Science
Papers in other branches to Managing Editor.

All other communication to this journal should be addressed to KOBE JOURNAL of MATHEMATICS c/o Yasutaka NAKANISHI (Managing Editor), Kobe University
Rokkodai 1-1, Nada, Kobe 657-8501, Japan

All manuscripts should be typewritten, double spaced in 15.3 cm and 20.8 cm typed area (10 pitch) on good quality white papers. The author should keep a complete copy. The following instructions must be followed on one of two manuscripts:

  1. Greek letters, German letters, Script letters, etc. that can not be typed should be always indicated by typing the Roman equivalents, and encircling them in blue for Greek letters, in red for German letters and in green for Script letters. Italic letters should be indicated by underlining the Roman equivalents in red when not typed in italic. Boldfaced letters may be indicated by lightfaced letters with wavy underlines in red.
  2. Footnotes should be placed on separate sheet for them and numbered consecutively.
  3. Figures should be drawn cleanly in India ink on separate sheets and be of about twice size. A space of the correct size must be left in the text for them.
  4. References in the text should be numbered consecutively, placed in brackets. They should be cited as follows: journal papers - authors' initials and names of all authors, full title, journal as abbreviated in Mathematical Reviews, first and last page numbers, year in parentheses; books - authors' initials and names, title, edition, place, publisher and year.
  5. It is necessary to specify, at the bottom of the last page of manuscripts, the full postral address of the author whom the proofs are to be sent to.